FAQ | Panadol Australia
Close
Close

Colourfree Baby Drops 1-2 Months

Close

Colourfree Suspension 1-5 Years

Close

Chewable Tablets 3+

Close

Suppositories 6 Months - 5 Years

Close

Colourfree Suspension 5-12 Years

Close

Elixir 5 - 12 Years

Close

Suppositories 5-12 Years

Close

Soluble 7+

Close

Panadol Tablets

Close

Panadol Caplets with Optizorb Formulation

Close

Panadol Tablets with Optizorb Formulation

Close

Panadol Gel Caps 

Close

Panadol Mini Caps

Close

Panadol Suppositories

Close

Panadol Back & Neck

Close

Panadol Extra Caplets

Close

Panadol Rapid Soluble

Close

Panadol Rapid Caplets

Close

Panado Rapid Handipak

Close

Panadol Back & Neck Long Lasting

Close

Panadol Osteo

Close

Panadol Cold & Flu + Decongestant

Close

Panadol Cold & Flu - Flu Strength (Day & Night)

Close

Panadol Cold & Flu Relief + Cough

Close

Panadol Cold & Flu MAX Hot Lemon

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Panadol Colour-Free Baby Drops 1-2 Years

Colourfree Baby Drops 1-2 Months

  • Concentrated Drops
  • 1 Month - 2 Years
  • Gentle on Tiny Tummies
  • 500mg Paracetamol
  • No gluten, lactose or sugar
Close
panadol colour-free suspension 5-12 years

Colourfree Suspension 1-5 Years

  • Suspension
  • 1-5 Years
  • Strawberry/Orange Flavour
  • Active Ingredient: Paracetamol 24 mg/mL
Close
Panadol Chewable Tablets

Chewable Tablets 3+

  • Dissolvable Tablets
  • 1-5 Years
  • Perfect For Travel
  • Active Ingredient: 120mg of Paracetamol per tablet
Close
Panadol Suppositories 6months-5years

Suppositories 6 Months - 5 Years

  • Suppositories
  • 6 Months - 5 Years
  • For vomiting
  • Active ingredient: Paracetamol 125mg per suppository.
Close
panadol colour-free suspension 1-5 years

Colourfree Suspension 5-12 Years

  • Suspension
  • 5-12 Years
  • Strawberry/Orange Flavour
  • Active ingredient: Paracetamol 48 mg/mL
Close
Panadol Elixir 5-12 Years

Elixir 5 - 12 Years

  • Suspension
  • 5-12 Years
  • Fast & gentle relief
  • Active ingredient: Paracetamol 48 mg/mL
Close
Panadol Suppositories 5-12 Years

Suppositories 5-12 Years

  • Suppositories
  • 5-12 Years
  • For vomiting
  • Active ingredient: 250mg Paracetamol per suppository
Close
Panadol Soluble 7+

Soluble 7+

  • Effervescent Tablets
  • 7+ Years
  • Absorbed quicker
  • Active ingredient: Paracetamol
Close
Panadol Tablets

Panadol Tablets

  • Tablets
  • 12+ Years
  • Basic Pain
  • Active ingredient: 500mg Paracetamol
Close
Panadol Caplets With Optizorb Formulation

Panadol Caplets with Optizorb Formulation

  • Caplets
  • 12+ Years
  • Quicker Absorbtion
  • Active ingredient: 500mg Paracetamol
Close
Panadol Tablets With Optizorb Formulation

Panadol Tablets with Optizorb Formulation

  • Tablets
  • 12+ Years
  • Quicker Absorbtion
  • Active ingredient: 500mg Paracetamol
Close
Panadol Gel caps

Panadol Gel Caps

  • Caplets
  • 12+ Years
  • Easier to swallow
  • Active ingredient: 500mg Paracetamol
Close
Panadol Mini Caps

Panadol Mini Caps

  • Caplets
  • 12+ Years
  • Easier to swallow
  • Active ingredient: 500mg Paracetamol
Close
Panadol Suppositories

Panadol Suppositories

  • Suppositories
  • 12+ Years
  • For vomiting
  • Active ingredient: 500mg Paracetamol per suppository.
Close
Panadol Adult Back And Neck 20 Caplets

Panadol Back & Neck

  • Caplets
  • 12+ Years
  • Fights Back Pain
  • Active ingredient: 500mg Paracetamol
Close
Panadol Extra

Panadol Extra Caplets

  • Caplets
  • 12+ Years
  • Fight Tough Pai
  • Active ingredient: 500mg Paracetamol , 65mg caffeine
Close
Panadol Rapid Handipak

Panadol Rapid Soluble

  • Dissolvable Tablets
  • 12+ Years
  • Absorbed 2x Faster
  • Active ingredient: 500mg Paracetamol
Close
Panadol Rapid Caplets

Panadol Rapid Caplets

  • Caplets
  • 12+ Years
  • Absorbed 2x Faster
  • Active ingredient: Paracetamol
Close
Panadol Rapid Handipak

Panado Rapid Handipak

  • Caplets
  • 12+ Years
  • Absorbed 2x Faster
  • Active ingredient: 500mg Paracetamol
Close
Panadol Adult Back And Neck 36 Caplets

Panadol Back & Neck Long Lasting

  • Caplets
  • 12+ Years
  • Up to 8 hours
  • Active ingredient: 655mg Paracetamol
Close
Panadol Osteo

Panadol Osteo

  • Tablets
  • 12+ Years
  • Up to 8 hours
  • Active ingredient: 665mg Paracetamol
Close
Panadol Cold & Flu + Decongestant

Panadol Cold & Flu + Decongestant

  • Caplets
  • 12+ Years
  • With Decongestant
  • 500mg Paracetamol
Close
Panadol Cold And Flu Strength Day And Night

Panadol Cold & Flu - Flu Strength (Day & Night)

  • Caplets
  • 12+ Years
  • Day & Night Relief
  • 500mg Paracetamol
Close
Panadol Cold & Flu Relief + Cough

Panadol Cold & Flu Relief + Cough

  • Caplets
  • 12+ Years
  • Cough Relief
  • 500mg Paracetamol

FAQ

Lorem ipsum dolor sit amet, probatus prodesset ea eum. Duo ea fugit reprehendunt. Sit summo principes dissentias eu, tation virtute vel at. Vis novum quaestio ex, quo ad vitae commune. Ius cu efficiendi constituam, qui tritani impedit accusata an. Iuvaret accusata ius ut.

Q

up-arrow

What is pain?

Pain is an unpleasant physical sensation, often associated with an injury or other damage. It acts as a warning sign that something is not right. Pain can also affect, and be affected by, our emotions and attitudes.



A

See details

Q

up-arrow

What is paracetamol?

Paracetamol is an analgesic (painkiller) that also reduces fever, and is one of the most widely used non-prescription medicines in the world.



A

See details

Q

up-arrow

How does the paracetamol in Panadol work and what does it do?

Paracetamol is an analgesic (painkiller) that also reduces fever. It's believed to work primarily via its effects on the central nervous system (brain) to reduce the nerve transmission of pain signals and reduce fever.

A

See details

Q

up-arrow

What is the active ingredient in Panadol?

The active ingredient in Panadol is paracetamol.

A

See details

Q

up-arrow

How much paracetamol is there in Panadol?

Panadol, Panadol with Optizorb Formulation, Panadol Rapid and Panadol Extra contains 500 mg of paracetamol per tablet/caplet. Panadol Osteo contains 665 mg of paracetamol per caplet.

A

See details

Q

up-arrow

Does Panadol contain acetaminophen?

Yes, acetaminophen is another word for paracetamol which is contained in Panadol products. Regular Panadol, Panadol with Optizorb Formulation, Panadol Rapid and Panadol Extra contains 500 mg of paracetamol per tablet/caplet. Panadol Osteo contains 665 mg of paracetamol per caplet.

A

See details

Q

up-arrow

Where is Panadol manufactured?

The supply chain for our adult Panadol products is as follows:
• Standard Panadol tablets – made and packed in Australia.
• Panadol Mini Caps – made and packed in Australia.
• Panadol Adult 500 mg Suppositories – made and packed in Australia.
• Panadol with Optizorb Formulation – made in Ireland and packed in Australia.
• Panadol Extra with Optizorb Formulation – made in Ireland and packed in Australia.
• Panadol Rapid – made in Ireland and packed in Australia.
• Panadol Rapid Soluble – made and packed in Australia.
• Panadol Osteo – made in Spain and packed in Australia.

A

See details

Q

up-arrow

What is Panadol used for?

Panadol is indicated for the temporary relief of pain and discomfort associated with headache, tension headache, migraine headache, osteoarthritis, arthritis, cold & flu symptoms, toothache, dental pain, muscular aches, sore throat and period pain. Panadol also helps to reduce fever.

 

A

See details

Q

up-arrow

Is Panadol an anti-inflammatory?

Paracetamol reduces pain and fever but has little effect in relieving inflammation. As a result, paracetamol is not associated with many of the side effects that may occur with anti-inflammatory medications.

 

A

See details

Q

up-arrow

Should I take Panadol with or without food?

Panadol can be taken with or without food.

A

See details

Q

up-arrow

How many Panadol can I take and how often should I take them?

Always follow the instructions on the packaging. Dosing instructions vary with age and the product being used, and it's important to take paracetamol as recommended. If you have any concerns, ask your pharmacist or doctor for advice.

A

See details

Q

up-arrow

How long does Panadol take to work?

Onset of action can vary from person to person. Regular paracetamol starts to work, on average, around 30 minutes after taking a dose. Formulations designed to be absorbed faster will also relieve pain faster.

A

See details

Q

up-arrow

Can I crush Panadol tablets?

The following can be crushed: Panadol Tablets, Panadol Tablets with Optizorb Formulation, Panadol Caplets with Optizorb Formulation and Panadol Rapid. Please note that paracetamol has a bitter taste, and crushing the tablet will make the bitterness more pronounced.

A

See details

Q

up-arrow

Can I halve Panadol tablets?

The following tablets/caplets have a score line and so can be cut in half: Panadol Tablets, Panadol Tablets with Optizorb Formulation and Panadol Caplets with Optizorb Formulation. We do not recommend that Panadol Rapid, Panadol Mini Caps, Panadol Extra or Panadol Osteo is cut in half.

A

See details

Q

up-arrow

I’m finding it hard to pop a tablet out of its packet, have you changed the packaging?

We're introducing child-safety packaging globally for all products that could pose a risk of harm if accidentally ingested by a child. We’re sorry if you have found it difficult to remove the product from the blister.

A

See details

Q

up-arrow

Do you still sell Panadol Back & Neck products?

After much consideration, GSK have decided to discontinue Panadol Back & Neck Long Lasting and Panadol Back & Neck Pain Relief products. Please visit our products page for the full range of Panadol products that may be an effective alternative. We also recommend you seek specific medical advice from a health care professional.

A

See details

Q

up-arrow

Does Panadol contain a non-steroisal anti-inflammatory drug (NSAID)?

No.

A

See details

Q

up-arrow

Can Panadol cure fever?

Panadol provides fast, effective, temporary relief of pain and discomfort and can also help to relieve fever.

A

See details

Q

up-arrow

Which Panadol product should I take for a headache?

All Panadol products contain paracetamol which provides temporary relief of pain and discomfort associated with headaches.

A

See details

Q

up-arrow

Why do Panadol packs look different?

We’ve updated our packaging to make it more consistent across the range, and to make it easier for you to find the appropriate Panadol product for your needs.

A

See details

Q

up-arrow

Does the Panadol with the new packaging still work the same as the previous packs?

While Panadol packaging has been updated, the product itself has not changed at all.

A

See details

Q

up-arrow

How is Panadol Rapid and Panadol Rapid Soluble absorbed twice as fast as regular Panadol tablets?

The sodium bicarbonate present in Panadol Rapid and Panadol Rapid Soluble allows it to be absorbed twice as fast as regular Panadol tablets.

A

See details

Q

up-arrow

What is the difference between Panadol Rapid and Panadol with Optizorb Formulation?

The difference is in how fast the tablet/caplet is absorbed: Panadol Rapid is absorbed twice as fast as regular Panadol tablets, whereas Panadol with Optizorb Formulation is absorbed 25% faster than regular Panadol tablets. An Optizorb caplet is smaller in size than a Panadol Rapid caplet. Panadol with Optizorb Formulation is suitable for people on low sodium diets, while people on low sodium diets should consult their healthcare professional before using Panadol Rapid.

A

See details

Q

up-arrow

What’s the difference between regular Panadol and Panadol containing Optizorb formulation?

Panadol with Optizorb Formulation contains a patented disintegrant formula which enables it to spend less time in the stomach and to be absorbed faster than regular Panadol tablets.

A

See details

Q

up-arrow

What’s the difference between regular Panadol and Panadol Rapid?

Panadol tablets are suitable for everyday pain relief. Panadol Rapid is absorbed two times faster than regular Panadol tablets for fast pain relief. We market both to cater to consumers with different needs.

A

See details

Q

up-arrow

Which end of the Panadol Suppositories 500 mg should you insert first?

For ease of inserton, the suppository can be moistened before insertiong. Lie on your side and raise your knees to your chest. Push the suppository blunt end first into your rectum or back passage. For more detailed information on how to use suppositories see the package leafsert.

A

See details

Q

up-arrow

How does the sustained release formulation in Panadol Osteo work?

Panadol Osteo tablets are unique bi-layer tablets incorporating an immediate release and a sustained release dose of paracetamol. The paracetamol in the immediate release layer is absorbed quickly while the paracetamol in the sustained release layer is released gradually, providing effective pain relief for up to eight hours.

A

See details

Q

up-arrow

Can I cut, halve or crush Panadol Osteo tablets if I’m finding them difficult to swallow?

No, Panadol Osteo tablets should not be cut, halved or crushed as doing so may compromise the sustained release properties of Panadol Osteo tablets.

A

See details

Q

up-arrow

What is Panadol Extra?

Panadol Extra contains a clinically proven combination of ingredients for fighting tough pain.
Each caplet contains paracetamol and caffeine, plus advanced Optizorb technology, designed to fight five types of tough pain: migraine headache, period pain, tension headache, muscle aches and pains, and dental pain.

A

See details

Q

up-arrow

Why does Panadol Extra contain caffeine?

Caffeine enhances the pain-relieving effect of the paracetamol in Panadol. The exact way in which caffeine has this effect is not known.

A

See details

Q

up-arrow

How fast is Panadol Extra absorbed?

After oral administration, the paracetamol in Panadol Extra is absorbed in the gastrointestinal tract, reaching peak blood levels within ten to sixty minutes of ingestion. Peak levels of caffeine occur within an hour.

A

See details

Q

up-arrow

Will Panadol Extra keep me awake at night?

Panadol Extra contains caffeine, which can cause sleeplessness if it is taken within several hours of going to bed.

A

See details

Q

up-arrow

Does Panadol contain aspirin?

No, Panadol does not contain aspirin.

A

See details

Q

up-arrow

Can I drink alcohol when using Panadol?

Alcohol and paracetamol may interfere with each other. Your pharmacist and doctor will have more information on these and other medicines to be careful with or avoid while using this medicine.

A

See details

Q

up-arrow

Are there any precautions/reasons for not taking Panadol?

Before taking Panadol it is strongly advised that you read the WARNINGS section on the back of the pack ad read the 'BEFORE YOU USE PANADOL' section in in package leafsert. If you have kidney or liver problems it is recommended that you discuss use of Panadol with your doctor or pharmacist. If you are on a sodium (salt) restricted diet, Panadol Rapid Soluble and Panadol Rapid should be used with caution. Please speak to a medical professional if you have any concerns.

A

See details

Q

up-arrow

What do I do if I think I have taken too much Panadol?

If overdose is suspected call the Poisons Information Centre (AUST; 13 11 26, NZ; 0800 764 766) or seek medical advice immediately even if you feel well due to the risk of serious liver damage if left untreated.

A

See details

Q

up-arrow

Can I give half a dose of Panadol to my child?

Please note that:
• regular Panadol and Panadol with Optizorb are only intended to be used by persons 7 years and over.
• Panadol Rapid and Panadol Extra are only intended to be used by persons 12 years and over.

Please see the packaging for dosage information or seek medical advice from a healthcare professional.

A

See details

Q

up-arrow

How long can I take Panadol for?

Adults should not take Panadol for more than a few days at a time unless on medical advice. Prolonged use without medical supervision could be harmful. If pain or symptoms persist it is recommended that you seek medical advice from a healthcare professional.

A

See details

Q

up-arrow

Are there any known side effects of Panadol?

Although uncommon, you should stop taking Panadol immediately and consult a healthcare professional if you experience symptoms such as difficulty breathing, rashes, swelling of lips/tongue/throat or face, mouth ulcers and unexplained bleeding or bruising.

A

See details

Q

up-arrow

Is Panadol suitable for asthmatics?

Panadol does not contain aspirin. Please note that a very small percentage of asthmatics sensitive to non-steroidal anti-inflammatory drugs (NSAIDs) and aspirin may be sensitive to paracetamol.

A

See details

Q

up-arrow

Can I use Panadol after the expiry date?

We do not recommend the use of the product after the expiry date as we cannot guarantee the safety and effectiveness of the product past this date. If the product has been purchased already expired, we suggest returning the product to the place of purchase.

A

See details

Q

up-arrow

Can I take Panadol if I’m also taking other medications?

Some medications may be affected by Panadol or affect how well Panadol works. We suggest you discuss this with your doctor or pharmacist.

A

See details

Q

up-arrow

If I’m taking warfarin or other blood thinners can I take Panadol?

We recommend speaking with your doctor before use if you are taking warfarin.

A

See details

Q

up-arrow

Can I take Panadol during pregnancy?

Panadol can be taken during pregnancy if advised by your doctor.

A

See details

Q

up-arrow

Can I take Panadol while breastfeeding?

Panadol can be taken while breastfeeding. Ask your pharmacist or doctor about using Panadol Extra if you are breastfeeding. Your pharmacist or doctor will discuss the risks and benefits of taking this medicine.

A

See details

Q

up-arrow

Can I take Panadol if I’m on a sodium/salt restricted diet?

There is no sodium/salt in regular Panadol tablets, Panadol with Optizorb Formulation tablets/caplets, Panadol Mini caps and Panadol Gel caps. Panadol Rapid and Panadol Rapid Soluble contain sodium.

A

See details

Q

up-arrow

How much sodium does Panadol Rapid soluble contain?

Each Panadol Rapid Soluble tablet contains 425.5 mg (18.5 mmol) of sodium.

A

See details

Q

up-arrow

How much sodium does Panadol Rapid contain?

Two Panadol Rapid caplets contain 344 mg (15 mmol) of sodium.

A

See details

Q

up-arrow

Lorem ipsum dolor sit amet, probatus prodesset ea eum. Duo ea fugit reprehendunt.

Lorem ipsum dolor sit amet, probatus prodesset ea eum. Duo ea fugit reprehendunt. Sit summo principes dissentias eu, tation virtute vel at. Vis novum quaestio ex, quo ad vitae commune. Ius cu efficiendi constituam, qui tritani impedit accusata an. Iuvaret accusata ius ut.

Ei accusamus scripserit sed. Sanctus dolorum quo ex. Enim possim eu eam. Quo ea essent mentitum referrentur. Case molestie id qui. Ut appareat erroribus eam, ei nulla percipitur mel.

Quod ludus nostrum qui te, illud labore duo ne. Sed at putent dolorum vivendum. Ei sit epicurei pericula quaerendum. At viris aliquam mel, vim ne veritus maiestatis. Harum errem ad duo, mei denique deleniti dignissim id.

A

See details

Q

up-arrow

Lorem ipsum dolor sit amet, probatus prodesset ea eum. Duo ea fugit reprehendunt.

Lorem ipsum dolor sit amet, probatus prodesset ea eum. Duo ea fugit reprehendunt. Sit summo principes dissentias eu, tation virtute vel at. Vis novum quaestio ex, quo ad vitae commune. Ius cu efficiendi constituam, qui tritani impedit accusata an. Iuvaret accusata ius ut.

Ei accusamus scripserit sed. Sanctus dolorum quo ex. Enim possim eu eam. Quo ea essent mentitum referrentur. Case molestie id qui. Ut appareat erroribus eam, ei nulla percipitur mel.

Quod ludus nostrum qui te, illud labore duo ne. Sed at putent dolorum vivendum. Ei sit epicurei pericula quaerendum. At viris aliquam mel, vim ne veritus maiestatis. Harum errem ad duo, mei denique deleniti dignissim id.

A

See details

Q

up-arrow

Lorem ipsum dolor sit amet, probatus prodesset ea eum. Duo ea fugit reprehendunt.

Lorem ipsum dolor sit amet, probatus prodesset ea eum. Duo ea fugit reprehendunt. Sit summo principes dissentias eu, tation virtute vel at. Vis novum quaestio ex, quo ad vitae commune. Ius cu efficiendi constituam, qui tritani impedit accusata an. Iuvaret accusata ius ut.

Ei accusamus scripserit sed. Sanctus dolorum quo ex. Enim possim eu eam. Quo ea essent mentitum referrentur. Case molestie id qui. Ut appareat erroribus eam, ei nulla percipitur mel.

Quod ludus nostrum qui te, illud labore duo ne. Sed at putent dolorum vivendum. Ei sit epicurei pericula quaerendum. At viris aliquam mel, vim ne veritus maiestatis. Harum errem ad duo, mei denique deleniti dignissim id.

A

See details

Q

up-arrow

What is Children's Panadol used for?

Children's Panadol can be used for the temporary relief of fever and pain associated with teething, headache, earache, immunisation and cold and flu symptoms.

A

See details

Q

up-arrow

How does Children's Panadol work?

Children's Panadol contains paracetamol which works to stop pain messages from getting through to the brain. Paracetamol also acts in the brain to reduce fever.

A

See details

Q

up-arrow

How fast is Children's Panadol absorbed?

After oral administration, paracetamol is absorbed rapidly and completely from the gastrointestinal tract, with peak blood levels occurring within 10 to 60 minutes after administration.

A

See details

Q

up-arrow

How long can I give my child Children's Panadol for?

Children’s Panadol should not be administered for more than 48 hours without your doctor’s advice. Please follow your doctor’s instructions if they are different to those on the label.

A

See details

Q

up-arrow

How do I clean the measuring dropper/dosing syringe in the Children’s Panadol products after use? Can I put it in the dishwasher?

No, the dropper/syringe cannot be washed in the dishwasher. Please ensure that you rinse the dropper/syringe in warm water before after each use and discard once you have finished the bottle.

A

See details

Q

up-arrow

What’s the difference between a suspension and an elixir?

In the elixir, the paracetamol is dissolved in the liquid, whereas in the suspension, the particles of paracetamol are suspended visibly throughout the product.

A

See details

Q

up-arrow

Can Children's Panadol be watered down or diluted?

Yes, Children's Panadol can be diluted in water or fruit juice after the dose has been measured.

A

See details

Q

up-arrow

What flavours of Children's Panadol are available?

Childrens Panadol 1 month - 2 years is available in Cherry Vanilla flavour. Childrens Panadol 3 + Years chewable tablets come in a cherry flavour. Children's Panadol 1-5 & 5-12 Years Suspension is available in orange and strawberry flavour. Children's Panadol 5-12 Years Elixir is available in raspberry flavour.

A

See details

Q

up-arrow

For what reason might someone use Children's Panadol suppositories?

Suppositories may be preferred for children who have nausea and vomiting.

A

See details

Q

up-arrow

Which end of the Children's Panadol suppositories should be inserted first?

Insert the larger/thick end first.

A

See details

Q

up-arrow

Where are Children's Panadol products available to purchase?

Children's Panadol Colourfree Baby Drops, 1-5 Years Colourfree Suspension, 5-12 Years Colourfree Suspension, 5-12 Years Elixir and 3+ Years Chewables are only sold in pharmacies. Only Children's Panadol 7+ Years Soluble Tablets are available in groceries. Please see our Where to Buy [hyperlink to https://www.panadol.com.au/where-to-buy/] page for more information.

A

See details

Q

up-arrow

What Children's Panadol products are available?

Children’s Panadol Colour-free Baby Drops
Children’s Panadol Colour-free suspension 1-5 years in 2 flavours: strawberry and orange
Children’s Panadol Colour-free suspension 5-12 years in 2 flavours: strawberry and orange
Children’s Panadol Elixir 5-12 years
Children’s Panadol Chewable 3+years
Panadol 7+ years Soluble Tablets

A

See details

Q

up-arrow

My child is on a low sodium (salt) diet. Do any of the Children’s Panadol products contain sodium, and if so how much?

Panadol 7+ years soluble contains sodium - each tablet contains 213 mg sodium, which should be taken into account by those on a low sodium diet.

A

See details

Q

up-arrow

Is Panadol suitable for asthmatics?

Panadol is suitable for asthmatics sensitive to aspirin and other NSAIDs (non-steroidal anti-inflammatory drugs) as Panadol does not contain aspirin or NSAIDs. Please note, a very small percentage of asthmatics sensitive to NSAIDs and aspirin may be sensitive to paracetamol. If you have any concerns, please discuss these with a health care professional.

A

See details

Q

up-arrow

Are there any contraindications, cautions, warnings or reasons for not using Children’s Panadol?

Children's Panadol is intended for the relief of minor and temporary ailments and should be used strictly as directed. Do not use for longer than 48 hours unless under medical advice. Prolonged use without medical supervision could be harmful. If your doctor’s instructions are different, please follow your doctor’s advice. Always check the back of pack for the DO NOT USE section and the package insert for the 'BEFORE YOU USE' section. Do not use if the cap seal is not intact.

A

See details

Q

up-arrow

Do Children’s Panadol products have any side effects?

Reports of side effects of paracetamol are rare. The reports include: stomach problems (stomach pain or nausea) and allergic reaction (rash, asthma attack or hayfever). If any symptoms should develop and become troublesome or do not improve, discuss with your doctor or pharmacist.

A

See details

Q

up-arrow

Can I give Children's Panadol 1-5 Years Suspension to a child under 12mths old?

It is recommended that you give Children's Panadol 1 Month - 2 Years Baby Drops to a child under the age of 12 months.

A

See details

Q

up-arrow

Can I use Children's Panadol 1-5 years Colourfree Suspension for my 5-12 year old?

It is recommended that you give Children;s Panadol 1-5 years colourfree suspension to a child aged 1-5 years. The dosage instructions on the box however do provide the dosages for ages 1-12 years.

A

See details

Q

up-arrow

Can I use Children's Panadol 5-12 years Elixir / Colourfree suspension for my 1-5 year old?

Yes, the dosage instructions on the box provides the dosage for ages 1-12 years.

A

See details

Q

up-arrow

How do I dose a child if I don't know their weight?

You can also dose according to the child's age - see the dosing table on the product box.

A

See details

Q

up-arrow

My child has phenylketonuria, can he/she use any Children's Panadol products?

If your child has phenylketonuria, they should not take Children's Panadol 7+ Years Soluble Tablets (250 mg). This product contains aspartame, which should not be consumed by those with phenylketonuria. Other Children's Panadol products do not contain aspartame and are suitable for use in children with phenylketonuria.

A

See details

Q

up-arrow

What do I do if I think I’ve given my child too much Children’s Panadol?

If overdose is taken or suspected, ring the Poisons Information Centre (AUST; 13 11 26) or go to the hospital immediately even if your child feels well because of the risk of delayed, serious liver damage if left untreated. Please seek the advice of a medical professional if you have any concerns.

A

See details

Q

up-arrow

Can I use Children's Panadol after the expiry date?

It is not recommended that Children’s Panadol be used after the expiry date, as the the safety and effectiveness of the product cannot be guaranteed after the expiry date. If the product has been purchased already expired it is recommended that you return the product to the place of purchase.

A

See details

Q

up-arrow

The Children's Panadol Colourfree Baby Drops I purchased is pink in colour - is this product still safe to use?

Children's Panadol Baby Drops may turn slightly pink in colour after the liquid has been exposed to air. This change in colour does not affect the quality or efficacy of the product.

A

See details

Q

up-arrow

Can adults take Children's Panadol?

It is not recommended that adults take Children's Panadol due to the quantity required.

A

See details

Q

up-arrow

Where can I buy Children's Panadol?

Please see our 'Where to Buy' page for more information on where you can buy Children's Panadol products.

A

See details

Q

up-arrow

How often should I give my child Children's Panadol?

The recommended dose can be given to your child 4-6 hours apart. Do not given more than 4 does in one day or within any 24 hour period. Do not use for more than 48 hours at a time except on medical advice.

A

See details

Q

up-arrow

Where can I buy Children's Panadol?

Please see our 'Where to Buy' page for more information on where you can buy Children's Panadol products.

A

See details